# SDR SWIA201641873

- Difficulty date: January 16, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 34,304 hours, 28,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 699BB IS CHAFED.  R & R PANEL 699BB IAW SRM.
